# SDR ASAA2015111713827

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 15,067 hours, 4,412 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lt Wing-Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH IAW QRH.  NO PASSENGER CABIN SMELL OR SMOKE INDICATIONS.  AFTER DIVERT SMELL LIKE A DUSTY FURNACE ROWS 18ABC AND AFT.  ACFT GROUNDED.  DIVERSION TIME-43 MINUTES.  PERFORMED OVERHEAT DETECTION MODULE BITE TEST FOUND FAULT NR 10 AND NR 14. 26-18-201AMM.  PERFORMED FIM TASK 26-801, CLEARED FAULT AND ALARM CODES, LT WING BODY OVERHEAT EXTINGUISHED. PERFORMED FIM TASK 26-802, WITH BREAKOUT BOX VOLTAGE AT PIN 4 AND PIN 12 5.8 VOLTS, ABOVE THE REQUIRED 5.1 VOLTS.  RAN ENGINE AND VOLTAGE STILL GOOD.  LEAK CHECKED BOTH AC PACKS AND LT L/E DUCTS, NO LEAKS NOTED.
